# SDR IPXA2015090593169

- Difficulty date: September 2, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 14,877 hours, 9,646 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: A5341076522000
- Condition: Cracked
- Location: Aft Cargo Blkhd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1-3C FT PIT FWD BULKHEAD ATTACHED STIFFENER CRACKED AT LBL 36 R & R.
